alexa Dapsone-induced haemolytic anaemia, hepatitis and agranulocytosis in a leprosy patient with normal glucose-6-phosphate-dehydrogenase activity.
Pharmaceutical Sciences

Pharmaceutical Sciences

Journal of Clinical & Experimental Pharmacology

Author(s): Ranawaka RR, Mendis S, Weerakoon HS

Abstract Share this page

Abstract A 21 year old boy with borderline lepromatous leprosy and normal glucose-6-phosphate-dehydrogenase activity developed haemolytic anaemia, hepatitis and agranulocytosis following 19 weeks of multi-bacillary multi-drug therapy. With early administration of antibiotics and G-CSF our patient recovered without residual complications. All patients taking dapsone should be warned to discontinue the drug immediately in the event of fever, chills and sore throat occurring within the treatment period until further investigations are performed.
This article was published in Lepr Rev and referenced in Journal of Clinical & Experimental Pharmacology

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords